# SDR SWAA2016021249003

- Difficulty date: February 11, 2016
- Submitted: February 12, 2016
- Operation: Air carrier
- Aircraft: N256WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32514
- Aircraft time: 33,545 hours, 19,831 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 81000
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD RT PHOTO LUMINESCENT LIGHT DAMAGED.  R & R LIGHT IAW MM.
